MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE HOPSPITAL METER SYSTEM

NOVA BIOMEDICAL CORPORATION NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; GLUCOSE HOPSPITAL METER SYSTEM
Model Number 43773
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unable to determine date of manufacture as the serial number provided by the user facility is incomplete.Nova biomedical has reached out to the risk manager at the facility to obtain additional information in order to perform a comprehensive investigation.To date, attempts to obtain additional information have not been successful.Unknown if device available for return.
 
Event or Problem Description
Received user-facility report # (b)(4): routine poc blood glucose result of "hi".Blood sugar rechecked with different glucometer with reading of 151.
 
Additional Manufacturer Narrative
Customer complaint was not confirmed.No product was returned for evaluation.A review was conducted for the lot available for use on or around the time of the event and lot# 0316290309 was identified.A dhr review of the test strip lot was performed.The dhr was complete and contained all relevant data indicating that the released product met all specifications.Retained test strips for this lot were tested as part of the complaint investigation.The test strips met all performance test specification and no discrepant values were obtained.The customers alleged deficiency could not be replicated.

Brand Name
NOVA STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
GLUCOSE HOPSPITAL METER SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key6335934
Report Number1219029-2017-00002
Device Sequence Number16312110
Product Code CGA
UDI-Device Identifier10385480437735
UDI-Public0110385480437735
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number43773
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/10/2017
Initial Report FDA Received Date02/16/2017
Supplement Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR